# SDR DALA2020091903109

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 64,672 hours, 23,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2: DURING INSPECTION FOUND CORROSION IN MAIN CABIN PRESSURE DECK IN SEVERAL AREAS STA 1681 TO 1720 BL0 TO LBL-52.  REPLACED PRESSURE DECK BETWEEN STA 1681 TO 1720 & LBL 54 TO RBL 54, PER SRM.
